# SDR P5CA9500384

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1660-1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FLOOR COVER SHEET METAL BETWEEN BS 1660 AND 1760 AT RBL 40.  REPLACED SKIN PANEL PER BOEING SRM 53-10-23.
